PhysiciansCare Extra-Strength Non-Aspirin Tablets, 100 Count, 500mg
PhysiciansCare Extra-Strength Non-Aspirin Tablets, 100 Count,
Pain reliever and fever reducer. Temporarily relieves headaches, toothaches, and other minor aches and pains. Does not contain aspirin. Active Ingredients: Acetaminophen 500mg. Sold as a box of 50 individually sealed packets of 2 tablets. Perfect for standalone first aid or as a refill for a kit.
- Color: BLUE
- Brand: PhysiciansCare
- ASIN: B009R5KF1I
- UPC: 073577900165
Medi-First 80448 Extra Strength Non-Aspirin Acetaminophen 125-Packets of 2
FAOFAE7008 - FIRST AID ONLY, INC. Refill f/SmartCompliance Gen Cabinet
FAOFAE7008 - FIRST AID ONLY, INC. Refill f/SmartCompliance
Convenient refills contain individual items for restocking first aid kits. For general use around office or home. Contains: Extra-Strength Non-Aspirin Tablets, 20 Tablets Number of Pieces: 20 For Use With: SmartCompliance First Aid Cabinets Quantity: 1 each.
- Brand: First Aid Only
- ASIN: B005HQGSMQ
Extra Strength Pain Reliever Travel Packets with dispenser box - Great for First Aid Kit and workplaces - 50 packets of 2
Maximum Strength Non Aspirin Tablets (500Mg) - 250 Count Box
Maximum Strength Non Aspirin Tablets (500Mg) - 250
Maximum Strength Non Aspirin Acetaminophen (500mg) tablets -250 Count Box - Maximum strength for extra relief. (Compare to the active ingredient in Extra Strength Tylenol)packaged in Single Dose - Tamper Resistant Packaging, individually labeled, and dated for freshness. Avoid contamination between users. Ideal for use at the workplace, and Great for keeping Maximum Non-Aspirin Pain Relief with you when you're on the go!!!
- Brand: GreenGuard
- ASIN: B00OBRNU1Y
- UPC: 347682222222
Tylenol Extra Strength Acetaminophen Individually Wrapped Medication, 50 Doses of Two Tablets, 500mg
Tylenol Extra Strength Acetaminophen Individually Wrapped Medication, 50
Pain reliever and fever reducer. - Contains Acetaminophen (Non-Aspirin). - 50 Doses. 100 Tablets (50 x 2's). - Individual dose packets in convenient dispenser boxes for easy access. - Perfect for the office and workplace environment.
- Brand: Tylenol
- ASIN: B002M3PWYM
- UPC: 913638453691
299 pc First Aid Kit Emergency Bag Home Car Outdoor American Red Cross Guide Set
299 pc First Aid Kit Emergency Bag Home
■ Be ready for all potential emergencies at home, in the car, outdoors or on the water. First Aid Only, offers this 299pc. all-purpose softsided first aid kit, developed to save time and frustration in the midst of emergency situations.
- Color: as pictured
- Brand: Unknown
- ASIN: B079KHQYPW
- UPC: 746264141249
First Aid Only First Aid Kit FAO-132 Plastic Case 131 Piece
First Aid Only First Aid Kit FAO-132 Plastic
Be ready for all potential emergencies at home in the car outdoors or on the water. Our new generation of hard kit is developed to save time and frustration in the midst of emergency situations. Supplies are easy to find in our newly designed organizer case. Kit Includes:(50) 3/4"x3" Adhesive plastic bandages(10) 1"x3" Adhesive plastic bandages(1) Knuckle fabric bandage(1) Fingertip fabric bandage(2) 2"x4" Elbow and knee plastic bandages(2) 1-1/2"x1-1/2" Patch plastic bandages(5) 3/8"x1-1/2" Junior plastic bandages(2) Butterfly wound closures(8) 2"x2" Gauze dressing pads(2) 3"x3" Gauze dressing pads(1) 5"x9" Trauma pad(2) Aspirin tablets(2) Ibuprofen tablets(2) Extra-strength non-aspirin tablets(10) Alcohol cleansing pads(9) Antiseptic cleansing wipes (sting free)(2) Antibiotic ointment packs(1) 1/2"x5 yd First aid tape roll(1) 4"x5" Instant cold press(1) Sterile eye pad(1) 6"x11/16" Finger splint(10) 3" Cotton tipped applicators(1) Medium #2 safety pin(2) Exam quality vinyl gloves(1) 4" Tweezers plastic(1) 40 pg. First aid guide Kit Dimensions: 9-3/8"x8-7/8"x2-3/4".
- Color: Gray
- Brand: First Aid Only
- ASIN: B000KKR7PG
- UPC: 092265321327
Maximum Strength Non Aspirin Compares To Tylenol Extra Strength Pain & Fever ...
Medi-First 81113 Pain Relief Tablets, 250 packets of 2
Medi-First 81113 Pain Relief Tablets, 250 packets of
Extra strength pain reliever that combines several fast-acting ingredients. Effectively relieves symptoms associated with headaches, muscular aches, pains, fever and menstrual cramps. Each tablet contains: Aspirin 162mg; Acetaminophen 110mg; Salicylamide 152mg; Caffeine 32.4mg.
- Brand: Medique
- ASIN: B0006GBEVW
- UPC: 347682811136
EMS Trauma Kit - First Aid Revolutionized
When disaster strikes, it's difficult to predict in what circumstance you may find yourself. Often, there is chaos and confusion all around. Roads may be shut down, communication systems may not function, and if you, a neighbor or someone you love needs serious medical attention, very few people ...
- Likes: 193
- View count: 19993
- Dislikes: 5
- Comments: 19
BaseMED First Aid Kit from WILD HEDGEHOG TACTICAL
Dimensions H:6'' W: 6.75'' This Medical Kit is good for 1-2 People. COMPONENTS 1 Pair Nitrile Gloves CPR Face Shield Assorted Band-Aids Gauze Pad Aspirin Tylenol Extra Strength Antihistamine 2x Iodine Wipes 2x Alcohol Wipes Medical Tape Tampon 2x Anti-septic Gel Packs Burn Gel Pack Pack of Ster...
- Likes: 9
- View count: 194
- Dislikes: 0
- Comments: 11
Everyday Carry Medical Pack
Sensible Prepper Presents: "The Everyday Carry Medical Pack" from Skinny Medic. One place many Preppers are lacking is 1st Aid and trauma gear. Skinny Medic, who is a Paramedic, First Responder and EMT Instructor has put together this kit to have something on your person, in your car or at the o...
- Likes: 426
- View count: 26210
- Dislikes: 11
- Comments: 47